RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 289, Number 6, Pages 1297–1301 (Mi dan8466)  

MATHEMATICS

An iterative method for the approximate solution of some singularly perturbed equations

V. Ya. Glizer

Kommunarsky Mining and Metallurgical Institute, Voroshilovgrad region

Full text: PDF file (598 kB)

Bibliographic databases:
UDC: 517.91/94:518
Presented: А. Н. Тихонов
Received: 28.05.1985

Citation: V. Ya. Glizer, “An iterative method for the approximate solution of some singularly perturbed equations”, Dokl. Akad. Nauk SSSR, 289:6 (1986), 1297–1301

Citation in format AMSBIB
\Bibitem{Gli86}
\by V.~Ya.~Glizer
\paper An iterative method for the approximate solution of some
singularly perturbed equations
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 289
\issue 6
\pages 1297--1301
\mathnet{http://mi.mathnet.ru/dan8466}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=856835}
\zmath{https://zbmath.org/?q=an:0622.34057}


Linking options:
  • http://mi.mathnet.ru/eng/dan8466
  • http://mi.mathnet.ru/eng/dan/v289/i6/p1297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020